# SDR SIMA20131118010

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ATTACHED TO FLOOR BEAM AT FS 280 IS CORRODED.  R & R FLOORBOARD SUPPORT ATTACHED TO FLOOR BEAM AT FS 280.00 IAW SRM 51-42-06.
